# SDR 98ZZZX2049

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N737SW
- Make and model: Beech E18S
- Aircraft serial: BA402
- System (JASC): 3242 · Brake
- Part: Lining
- Part number: H604
- Condition: Failed
- Location: Rt Mlg
- Component: Goodyearaero, 956043
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, BRAKE LINING SEGMENT BROKE INTO PIECES CAUSING WHEEL TO LOCK UP AND SUBSEQUENT TIRE FAILURE.
